# SDR REXA201100858

- Difficulty date: November 20, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 20,646 hours, 17,650 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST LEVERS HAVE AN 1 1/2 SPLIT DURING ALL PHASES OF FLIGHT.  C/W HIGH POWER ENG RUNS FOR THROTTLE SPLIT, IAW AMM 71-00-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
